Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Number of cycles of the same order in any given substitution group


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 30 (1924), 239-246
DOI: https://doi.org/10.1090/S0002-9904-1924-03893-2
MathSciNet review: 1560884
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03893-2

American Mathematical Society